My boyfriend has been taking Wellbutrin (300mg/day) for a few months. It has worked out well for him so far--both for his mood and for giving up smoking. However, he recently begun writing up his preliminary papers for dissertation and started to smoke a couple of cigarettes a day to help his concentration. He came off of his Wellbutrin three days ago because he didn't want to physically/psychologically associate cigarette smoking with the medication--he thought, if this happened, he wouldn't be able to quit as successfully as when he originally started the Wellbutrin. He hasn't felt depressed, but he thinks that he is experiencing small anxiety attacks. He is passing them off as nothing, but I am aware of the dangers reported with getting off of anti-depressants without lowering the dosage first. Like I say, it has been three days, and he's confused as to if he should get back on the drugs or ride out these semi-anxiety attacks. Can any of you relate to the anxiety effects? What would you recommend?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...